# SDR IPXA2022050681809

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 28,517 hours, 10,418 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Sta 789.9 Rbl33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6CRACK ON CENTER WING TANK STIFFENER(P/N:111T2008-12)ON STA 785.9, RBL 33.REPAIR I.A.W 767-300F SRM. 83.01, UPS EO B767-5740-58151-C.
